# SDR DXTA2020110504315

- Difficulty date: November 5, 2020
- Submitted: November 6, 2020
- Operation: Air carrier
- Aircraft: N800QS
- Make and model: Rkwell 700
- Aircraft serial: 7000022
- Aircraft time: 437 hours, 267 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Unknown
- Location: Main Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR IS MORE DIFFICULT THAN NORMAL TO SHUT AND OPEN.  EXTRA PHYSICAL FORCE REQUIRED ON HANDLE.  SIGNOFF.  PERFORMED SERVERAL OPERATION OF THE CLOSING AND OPENING OF THE MAIN OF THE MED CLOSING FROM THE OUTSIDE AND INSIDE AS WELL.  MED HANDLES CLOSE WITH NO ISSUES OF STIFFNESS.  LUBRICATED MED DOOR HANDLE AND OPERATIONAL CHECKS PROVES SATISFACTORY AT THIS TIME, DOOR CLOSES AND OPENS WITH MINIMAL FORCE REQUIRED AS INTENDED, WORK DONE IAW CE700 AMM 52-10-00 NO DEFECTS NOTED.
